International Journal of Game Theory

, Volume 26, Issue 3, pp 403–408 | Cite as

Perfect information stochastic games and related classes

  • Frank Thuijsman
  • Thirukkannamangai E. S. Raghavan


Forn-person perfect information stochastic games and forn-person stochastic games with Additive Rewards and Additive Transitions (ARAT) we show the existence of pure limiting average equilibria. Using a similar approach we also derive the existence of limiting average ε-equilibria for two-person switching control stochastic games. The orderfield property holds for each of the classes mentioned, and algorithms to compute equilibria are pointed out.


Economic Theory Game Theory Additive Transition Perfect Information Related Classis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Evangelista FS, Raghavan TES, Vrieze OJ (1994) Repeated ARAT games. In: Ferguson TS, Shapley LS (eds.) Statistics, probability and game theory, IMS Lecture Notes-Monograph Series, vol 30, pp. 13–28Google Scholar
  2. Filar JA (1981) Ordered field property for stochastic games when the player who controls transitions changes from state to state. J Opt Theory Appl34: 503–515Google Scholar
  3. Flesch J, Thuijsman F, Vrieze OJ (1996) Recursive repeated games with absorbing states. Math Oper Res 21: 1016–1022Google Scholar
  4. Liggett TM, Lippman SA (1969) Stochastic games with perfect information and time average payoff. SIAM Review11: 604–607Google Scholar
  5. Mertens JF, Neyman A (1981) Stochastic games. Int J Game Theory10: 53–66Google Scholar
  6. Raghavan TES, Tijs SH, Vrieze OJ (1985) On stochastic games with additive reward and transition structure. J Opt Theory Appl47:451–464Google Scholar
  7. Thuijsman F (1992) Optimality and Equilibria in Stochastic Games. CWI-tract 82, Centre for Mathematics and Computer Science, AmsterdamGoogle Scholar
  8. Vrieze OJ, Tijs SH, Raghavan TES, Filar JA (1983) A finite algorithm for the switching control stochastic game. OR Spektrum5: 15–24Google Scholar

Copyright information

© Physica-Verlag 1997

Authors and Affiliations

  • Frank Thuijsman
    • 1
  • Thirukkannamangai E. S. Raghavan
    • 2
  1. 1.Department of MathematicsMaastricht UniversityMD MaastrichtThe Netherlands
  2. 2.Department of Mathematics, Statistics and Computer ScienceUniversity of Illinois at ChicagoChicagoUSA

Personalised recommendations